On the mathematical modeling of the contaminated groundwater fractal migration in natural porous systems


The problems of the mathematical modeling of the contaminated groundwater migration, which cannot be described in the context of the mass transfer theory classical approach, are considered. For the study of space-time conformity of nonlinear effects, determined by scaled invariance, the well-set nonlocal boundary problem for the model differential equation of nonlinear migration is proposed.

About the authors

Alla A Vendina

North Caucasus State Technical University

Email: Roven-ka@yandex.ru
ст. преподаватель, каф. высшей математики; Северо-Кавказский государственный технический университет; North Caucasus State Technical University


  1. Веригин Н. Н. О кинетике растворения и выноса солей при фильтрации воды в грунтах / В сб.: Растворение и выщелачивание горных пород. М.: Госстройиздат, 1957. С. 17-27.
  2. Вендина А. А. Математическое моделирование массопереноса в пористых средах // Научная жизнь, 2008. № 3. С. 21-24.
  3. Нигматуллин P. P. Дробный интеграл и его физическая интерпретация // ТМФ, 1992. Т. 90, № 3. С. 354-368.
  4. Нахушев А. М. Элементы дробного исчисления и их применение. Нальчик: КБНЦ РАН, 2000. 299 с.



Abstract: 36

PDF (Russian): 27

Article Metrics

Metrics Loading ...


  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies